# SDR DALA2018121437192

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0862278) DURING INSPECTION FOUND CRACK ON R1 DOOR JAMB FRAME STATION 294.5 AT CABIN PAX. R1 DOOR JAMB FRAME STATION 294.5 AT CABIN PAX WAS REPAIRED PER ERA 573482-14 REV ORIGINAL AND ETI-37-18-566 REV ORIGINAL.
